# SDR KCSA091022

- Difficulty date: February 26, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 72,003 hours, 18,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK EMERGENCY LIGHT INOP NEAR L-5 MAIN ENTRY DOOR.
